# SDR DALA2023062605131

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 RUSTED ON SNUBBER AT NO 4 PASSENGER DOOR LH. CORRECTIVE ACTION: SUMMARY OF NRC 00094: SNUBBER WAS REMOVED AND REPLACED BY A SERVICEABLE SNUBBER PER B757-200 AMM 52-11-10. (2831245)
